# SDR CA961001005

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug C-54A
- Engine: Pwa R20007M2
- System (JASC): 7414 · Magneto/Distributor
- Part: Lead
- Part number: C28406
- Condition: Faulty
- Location: #3 Eng Hi Tensio
- Component: Titeflex, D25388
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) #3 ENGINE BEGAN RUNNING ROUGH IN CRUISE. PRECAUTIONARY SHUT DOWN WAS CARRIED OUT. POST FLIGHT INSPECTION FOUND A SHORT TO GROUND HIGH TENSION LEAD FROM THE LEFT MAGNETO TO THE DISTRIBUTOR BLOCK. LEFT HIGH TENSION LEAD AND FRON TSPARK PLUG REPALCED. ENGINE GROUND CHECKED SERVICEABLE.
